# SDR ASAA1148767

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Part serial: 1665
- Condition: Worn
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD MID FLAP LOWER SURFACE CHAFE ON EXISTING REPAIR.  REMOVED REPAIR DOUBLER AND REPAIRED MID FLAP LOWER SKIN IAW B737 400 SRM 51 70 10 PG 256.
